Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jenny P

Epiduo Burned My Face?

Recommended Posts

I applied epiduo (a prescription acne topical) to my face and it made my face really red, flaky, dry and tight feeling. And whenever I apply moisturizer or lotion on top of it my face stings and burns really bad.

Does this go away? I have stopped using this completely...I'm freaking out that I did some permanent damge to my skin. Does it go away?

Share this post


Link to post
Share on other sites

Yes it will definitely go away. If you want it to heal asap, don't put anymore products on your face for awhile. Don't touch or scrub your face with anything. Leaving your skin completely alone is going to provide the fastest healing rate.

Share this post


Link to post
Share on other sites

Did you do anything like a mask or peel in the past few days? With things like BP and retinoids, or combined products in this case, you are more than likely to be better off just sticking to the prescription topical than doing anything else outside of your derm's reccomendations. What's in your moisturizer? Many acne oriented products have some potentially irritating ingredients like SA or witch hazel, which can be helpful, but it's not something you really want when you're sensitive skinned and using other active agents to clear your skin up.

Cerave and cetaphil make some decent moisturizers that a lot of people swear by. Oh, and yes, your skin should get used to the prescription, usually about 2 months with retins. Thankfully the summer is coming up, so you have that whole time to clear up and adjust to the product! Try to avoid exposing your face to the sun as well, it'll be much more sensitive now.

Good luck!

Share this post


Link to post
Share on other sites

I'm only using the moisturizers that my dermatologist prescribed. My face is SO RED. It looks like a bright tomato. I read the reviews of Epiduo and I get different opinions and someone even said it will take YEARS for the redness to go away!! Some people said months...Idk who to believe.

Do you really think it will take years to fade?

My skin feels so tight too..It feels like when you stretch a plastic bag. I am trying to not make any facial expressions because of how dry and tight my skin is. Lol I couldn't imagine being expressionless for over a year, that would be really hard.

Yes it will definitely go away. If you want it to heal asap, don't put anymore products on your face for awhile. Don't touch or scrub your face with anything. Leaving your skin completely alone is going to provide the fastest healing rate.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×